Doctor insights on:
Melanex Skin Related Agent
No: Skin creams do not cause wrinklesGet a more detailed answer ›
Meladerm: In order to naturally fade dark skin spots and obtain an even complexion, you must dedicate time and patience to the process. When combined with exfoliation agents, Meladerm® often provides initial results within 2 weeks of use, however, full results generally take 2-3 months and vary based on the individual's specific skin physiology and condition. ...Read more
Which is better for treating African American hyperpigmentation?a cream with hydroquinone or a superficial chemical peel such as salicylic or jessner
Pigmentation on face due to sun exposure.....Using suncreen lotions.....No use..Suggest me some ointments for pigmentation?
Is there a cream that can be used to improve skin thinning due to Becker's nevus? Pigmentation has been lightened with CO2 fraxel laser
Your choice: Hey Andrew -- Usually the skin is actually a bit thicker over a Becker's as there are more arrector pili muscles. What you do about your Becker's is your decision along with your partner. It's a portion of skin extra-sensitive to testosterone. I know several guys with this distinctive, harmless, macho lesion and a majority like them. No cream is going to change the essential morphology. ...Read more
Indian brown skin. Uneven skin tone. No acne. Micodrmabrasion, Micronedling, Photofacial, PRP, colagen, hyluronc acid or glycolc peel, whch is better?
Leave it alone: None of these are likely to "help". Please forgive my frankness. Many folks have "poikiloderma", skin of varying colors. If you have freckles and don't want them, a sunscreen may help some. Nobody worth knowing cares whether your skin tone is "uneven". Appearance is about physical fitness and how you carry yourself and interact with others. Focus on what you can manage and you'll look fantastic. ...Read more
I used rdl solution which contains hrdroquinoin 4%, tretinone 20mcg.My skin is peeling.Is that harmful?May cause for skin cancer?
For hyperkeratotic skin diseases, which is more better for sensitive skin - lactic acid lotion (lac-hydrin) or urea-based creams?
Both used: It really depends on the percentages of each medication. Many preparations have both urea and Lactic Acid in them. Your skin is also unique and what might appear to be gentler might give you a worse reaction than the so-called potent preparation. If you are treating keratosis pilaris (kp) then you might seek the help of a dermatologist or even have a preparation compounded. ...Read more
Any strength: Tretinoin cream comes in 3 different strengths, and one should first start with the mildest strength. It helps with acne and also helps to fade fine wrinkles if used religiously. It's best to graduate to the strongest concentration to get the best result. Skin discoloration is another issue and can be treated with different drugs, hydroquinone cream being one. ...Read moreSee 1 more doctor answer
Yes yes yes!!!: I will admit there are few things lovelier than a well tanned female body but in the end, a tan is a response to injury and ultimately not good for you. Sun exposure will increase the risk for skin cancers of all types, including the potentially deadly melanoma. It will also cause premature skin aging. Avoid unnecessary sun exposure (and tanning beds as well). Best to you. ...Read more
Photosensitivity: In phototoxic reactions, the drug is activated by exposure to sunlight and cause damage to the skin. The skin's appearance resembles sunburn, and the process is generally acute. In photoallergic reactions, the ultraviolet exposure changes the structure of the drug so that is seen by the body's immune system. http://www.medicinenet.com/sun-sensitive_drugs_photosensitivity_to_drugs/article.htm. ...Read more
Yes: This question is very vague, but there are now many topical medications that are applied to the skin, get absorbed into the area, and work well without hardly any of the medicine being absorbed systemically. If you are just looking for a moisturizer, use ones that are water based for a non-sticky feeling. ...Read more
It may: There are 2 different reactions that you may have to a cream that causes darkening. First, you may be allergic to the cream and the darkening is a response. Second, may be whats called post inflammatory hyper-pigmentation. This is a response to either an allergic reaction or to the chemical reaction that is used to remove your hair. Usually stopping the cream will lead to lightening your skin. ...Read more
Seborrheic dermatitis - What is best treatment to restore the appearance of the skin prior to dermatitis. eg laser, microdermabrasion, chemical peel?
None of these!!!!: There are several effective therapies to control and improve seborrheic skin. The exact treatment varies with the specific case. You have indulged in useless speculation when you need to describe the appearance and distribution of your condition to provide details necessary for suggestions about treatments. ...Read more
I'm using Emoderm, Aquasoft, Cetraben & Liquid parraffin to treat dark paches & pigmentation caused by vericose veins.Which amg these fade dark patch?
- Talk to a doctor live online for free
- Tronothane skin related agent
- Xylocaine skin related agent
- Regranex skin related agent
- Ask a doctor a question free online
- Butesin skin related agent
- Emla skin related agent
- Tucks skin related agent
- Exsel skin related agent
- Talk to a dermatologist online for free